Insert Effects turned transparent

Hey :slight_smile:
My Cubase 9.5.41 suddenly changed the layout a bit and all the insert effects and routings turned transparent instead of the former blue.
I had this issue before some time ago, but just with certain projects and then it dissappeared again.
Now, since today all projects seem to have it.
I already reset the cubase settings to default and moved the plugins to a _hidden folder to see if a plugin is causing the issue, but
nothing helped.
Any idea what that could be?
Thanks and greets

Hi,

Could you try to run Cubase in the Safe Start Mode, please?

Hey Martin,
thank you for the reply.
Later yesterday i upgraded to Cubase 10 and before that i deleted some freeware plugins i installed shortly
before i got this issue, as i was thinking that they might in some way have something to do with it, even if
i checked it before by putting them in the _hidden folder - now everything works fine again.
I wonder though that i couldn´t find anything about this issue of the insert plugins turning transparent (or black)

  • have you heard about it before? and… if yes, what was the reason for it?
    Thanks alot for your help and greets from Sofia
    :slight_smile:

Hi,

Can I ask you what kind of freeware plug-ins was it? I wonder, that the plug-in itself can do this.

The insert slot is transparent when you Bypass the plug-in or when you Deactivate the plug-in. Isn’t this the case?

It was a bunch of freeware like: helm, instalooper, tal filter, fracture tda nova,… so i don´t know if, and if yes which one it was.
No no, i didn´t deactivate the plugins - they all turned transparent without deactivating them - they still worked, but you couldn´t see
if the plugin is on or off, as they had no colour anymore. And there were also some other minor graphical changes to the layout - any
idea why cubase changed the layout like that?

No idea, sounds real weird.

I still got the problem, and now it seems that it is not connected to a certain plugin (altough it seemed like this before) - some days the insert effects are transparent, and some other days they are not - without changing anything on the computer.
Steinberg has still not replied after 11! days.
Anyone else experiencing this issue?

Hi,

Could you attach a project, once it happens, please?

It’s a Christmas time, I can imagine there are a lots of vacations… Be patient, please.

I think it´s also not connected to the project, as if one project has transparent insert effects, then all other projects also
have transparent insert effects and the other way round.
Today the main project i´m working on works fine again, but yesterday the insert effects were transparent - the backup is
bigger than 3 gb and i used loads of third party plugins - do you still want to see the project? …if yes, i´ll upload it to dropbox
and send you the link per pm.
I already tried everything: deinstalling and re-installing cubase, putting plug-ins in the _hidden folder, resetting to cubase
default settings, running Cubase in Safe Start mode,…
i can´t find any connection at all for what the reason could be for this issue.

Hi,

I would like to find out, what is the problem. But you have already done everything I can imagine.

Did we talk about your graphic card already? Maybe try to use newer or older driver?

my graphic card driver is up to date, but I just found that there was a newer driver
for one of my monitors - i updated it now - do you think it can be connected to that?

there´s also an issue with padshop i realized - it doesn´t show the descriptions of the
parameters - here´s a screenshot:
https://www.dropbox.com/s/l0f47lmbxn8gfl1/Padshop%20Pro%20Error.jpg?dl=0

Weird… But now I’m quite sure it must be somehow related to the drawing, i.e. GUI. Question is, if it’s on Cubase side, or if it’s somewhere else.

Hey :slight_smile:
I recognised a pattern now - maybe you know now what the issue could be…
It seems that it´s just one project now that causes this issue with the insert effects turning transparent (and actually it´s my latest one [which i started from an older template and was ok for some time until i deinstalled padshop and reinstalled it again]) - if i open this one first, then all
the other projects i open afterwards will also have the insert effects transparent… but if i open a project that doesn´t have this issue first, then also
the one that normally has the transparent insert effects has no issue then if i open it later on.
Any ideas…

Hi,

Do you mean, the Insert slot is transparent instead of blue?

What plug-in is it? Do you think it’s related to a specific plug-in?

Yes, all insert plugins turned transparent - and i couldn´t link it to
a plugin

Hi,

That sounds familiar. There were already report like this on the forum. In that time, it looked somehow random, when this issue appeared.

Do you have some clear reproduction?

What do you mean with clear reproduction?
As you are an experienced member of this forum - do you have an e-mail-adress of a person at steinberg for
writing them about a complaint? …because it´s been 5 weeks since i wrote an e-mail about this issue to the
Steinberg support and still got no reply - this is the worst support ever - actually it´s no support, and i want
to write a complaint to the people in charge. I love Cubase, but their support is the worst!

Hi,

I mean, if you do steps A-B-C, then it always happens. Or “If I use plug-in X”, then it always happens. Or something like this.

I’m sorry for your bad experience with Steinberg’ support. Sorry, the only one way how to contact Steinberg is via the support form. Of course, you can also use the contacts mentioned here.

The only pattern i observed when it occurs or not is like i described - when i open a certain project first, then the
insert effects are transparent (also for projects i open afterwards), but if i open a project that is ok first, then also
the project that has the issue works without the insert effects turning transparent.
one more thing… also the project that now has the transparent insert effects didn´t have this issue until i deinstalled
padshop pro and intalled it again afterwards. …and… thanks for the info :slight_smile: